A characterization of riesz n-morphisms and applications


AKKAR ERCAN Z. M. , ÖNAL S.

COMMUNICATIONS IN ALGEBRA, vol.36, no.3, pp.1115-1120, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 36 Issue: 3
  • Publication Date: 2008
  • Doi Number: 10.1080/00927870701776946
  • Title of Journal : COMMUNICATIONS IN ALGEBRA
  • Page Numbers: pp.1115-1120

Abstract

Let X-1 I X-2,..., X-n be realcompact spaces and Z he a topological space. Let pi : C(X-1)X C(X-2) X... X C(X-n)-> C(Z) be a Riesz n-morphism. We show that there exist functions sigma(i) : Z -> X-i (i = 1, 2,..., n) and w epsilon C(Z) such that